VOL. 4 · NO. 2 | 1952
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 4 (2), (1952)
No abstract available
Articles
G. Vrănceanu
Tohoku Math. J. (2) 4 (2), 103-108, (1952) DOI: 10.2748/tmj/1178245411
KEYWORDS: 53.0X
No abstract available
Isao Miyadera
Tohoku Math. J. (2) 4 (2), 109-114, (1952) DOI: 10.2748/tmj/1178245412
KEYWORDS: 46.3X
No abstract available
Shuichi Takahashi
Tohoku Math. J. (2) 4 (2), 115-121, (1952) DOI: 10.2748/tmj/1178245413
KEYWORDS: 20.0X
No abstract available
Katsuhiko Masuda
Tohoku Math. J. (2) 4 (2), 122-130, (1952) DOI: 10.2748/tmj/1178245414
KEYWORDS: 09.1X
No abstract available
Masatsugu Tsuji
Tohoku Math. J. (2) 4 (2), 131-140, (1952) DOI: 10.2748/tmj/1178245415
KEYWORDS: 31.0X
No abstract available
Fumiyuki Terada
Tohoku Math. J. (2) 4 (2), 141-152, (1952) DOI: 10.2748/tmj/1178245416
KEYWORDS: 10.0X
No abstract available
Gen-ichiro Sunouchi, Tamotsu Tsuchikura
Tohoku Math. J. (2) 4 (2), 153-156, (1952) DOI: 10.2748/tmj/1178245417
KEYWORDS: 40.0X
No abstract available
Heinrich Guggenheimer
Tohoku Math. J. (2) 4 (2), 157-171, (1952) DOI: 10.2748/tmj/1178245418
KEYWORDS: 53.0X
No abstract available
Noboru Itô
Tohoku Math. J. (2) 4 (2), 172-177, (1952) DOI: 10.2748/tmj/1178245419
KEYWORDS: 20.0X
No abstract available
Kiyoshi Aoki
Tohoku Math. J. (2) 4 (2), 178-186, (1952) DOI: 10.2748/tmj/1178245420
KEYWORDS: 56.0X
No abstract available
Gen-ichiro Sunouchi
Tohoku Math. J. (2) 4 (2), 187-193, (1952) DOI: 10.2748/tmj/1178245421
KEYWORDS: 42.4X
No abstract available
Yosinao Misonou
Tohoku Math. J. (2) 4 (2), 194-202, (1952) DOI: 10.2748/tmj/1178245422
KEYWORDS: 46.3X
No abstract available
Masatsugu Tsuji
Tohoku Math. J. (2) 4 (2), 203-205, (1952) DOI: 10.2748/tmj/1178245423
KEYWORDS: 30.0X
No abstract available
Back Matter
Tohoku Math. J. (2) 4 (2), (1952)
No abstract available
Back to Top